# SDR CALA9800280

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Part number: 8986264
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

THE NR 2 PACK OVERHEATED WITH SMOKE ENTERING THE CABIN WHILE LEVELING OFF AT FL 280.  THE AIRCRAFT WAS RETURNED TO DUS, WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE NR 2 ENGINE PRSOV WOULD NOT SHUT OFF ELECTRICALLY, CAUSING THE NR 2 PACK TO OVERTEMP AND TRIP.  THE NR 2 PRSOV WAS LOCKED OUT MANUALLY AND THE NR 2 PNEUMATIC SYSTEM AND NR 2 PACK WERE PLACARDED INOPERATIVE.  THE ENGINES WERE RUN AND ALL OPERATION CHECKED GOOD.
